Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 119, NWS Kansas City, MO

June 12, 20054 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 12, 2005, 7:10 PM CDT for 4 counties in Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2005, 7:10 PM CDT (00:10 UTC)
Expired
Jun 12, 2005, 7:37 PM CDT
In force
27 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Carroll County, MO, Chariton County, MO, Linn County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 119 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130010
SVREAX
MOC033-041-115-117-130100-
/O.NEW.KEAX.SV.W.0119.050613T0010Z-050613T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT SUN JUN 12 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHWESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
  WESTERN LINN COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 800 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM UTICA TO COLOMA TO BOGARD...AND MOVING NORTHEAST AT
  40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   AVALON BY 715 PM CDT.
   CHULA BY 720 PM CDT.
   FOUNTAIN GROVE BY 725 PM CDT.
   TRIPLETT BY 730 PM CDT.
   MENDON BY 735 PM CDT.
   LINNEUS BY 740 PM CDT.

THE TOWNS OF TINA AND LACLEDE ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

DAMAGING WINDS UP TO 70  MPH WERE REPORTED IN BRAYMER WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3983 9375 3954 9363 3928 9355 3958 9290
      4001 9318

$$
SCHMIT
2 follow-up statements
000 
WWUS53 KEAX 130022
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT SUN JUN 12 2005

MOC033-041-115-117-130100-
/O.CON.KEAX.SV.W.0119.000000T0000Z-050613T0100Z/
LINN MO-LIVINGSTON MO-CHARITON MO-CARROLL MO-
721 PM CDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN CARROLL...
NORTHWESTERN CHARITON...LIVINGSTON AND WESTERN LINN COUNTIES UNTIL
800 PM CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHILLICOTHE TO 5 MILES EAST OF COLOMA TO
BOSWORTH...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   WHEELING BY 730 PM CDT.
   CHULA BY 735 PM CDT.
   SUMNER BY 740 PM CDT.
   MENDON BY 745 PM CDT.
   ROTHVILLE BY 755 PM CDT.
   PURDIN BY 800 PM CDT.

THE TOWNS OF TINA AND LACLEDE ARE ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.

DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN BRAYMER WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

LAT...LON 3983 9375 3954 9363 3928 9355 3958 9290
      4001 9318

$$
SCHMIT
000 
WWUS53 KEAX 130037
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT SUN JUN 12 2005

MOC033-041-115-117-130047-
/O.CAN.KEAX.SV.W.0119.000000T0000Z-050613T0100Z/
LINN MO-LIVINGSTON MO-CHARITON MO-CARROLL MO-
737 PM CDT SUN JUN 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL...NORTHWESTERN
CHARITON...LIVINGSTON AND WESTERN LINN COUNTIES HAS BEEN CANCELLED...

AT 732 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3983 9375 3954 9363 3928 9355 3958 9290
      4001 9318

$$
SCHMIT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:25 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 12, 4:25 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT SUN JUN 12 2005

.DISCUSSION...
BUSY DUE TO SEVERE WEATHER MOVING INTO AREA.  SHORT STORY...FLOOD
WATCH REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON. LARGE AREA OF
STORMS EXTENDED FROM NEAR KANSAS CITY...SOUTH INTO NORTHERN OKLAHOMA
WILL PRODUCE SEVERE STORMS AND HEAVY RAINS THIS EVENING AS THEY MOVE
NORTHEAST. A SECOND WAVE IS EXPECTED OVERNIGHT WITH DEVELOPING
CONVECTION SEEN IN WESTERN OKLAHOMA. THEN ANOTHER ROUND SHOULD BE
MOVING IN FROM THE WEST MONDAY MORNING ASSOCIATED WITH MAIN UPPER
WAVE. MAY SEE ADDITIONAL DEVELOPMENT LATE IN THE AFTERNOON IN
SOUTHEAST PORTIONS OF FORECAST AREA IN THE EVENING WITH UPPER WAVE
AND SURFACE BOUNDARY STILL IN THE REGION.  ONCE THIS MOVES
PAST...FINALLY...SHOULD GET A BREAK FROM THE STORY WEATHER.

PC

&&

.PREV DISCUSSION...
1222 PM CDT
SOME ADJUSTMENT TO THE FORECAST FOR THE AFTERNOON HORUS. STORMS FROM
THE FIST COMPLEX THIS MORNING ARE NOW JUST ABOUT TO EXIT THE CWA
INTO CENTRAL IOWA. CONVECTION TO OUR WEST...IN CENTRAL KANSAS...HAS
BEGUN TO ERODE ON ITS EAST SIDE AS IT APPEARS TO BE RUNNING INTO
SUBSIDENCE LEFT IN THE WAKE OF THIS MORNING COMPLEX. SO...I HAVE
PULLED THE LIKELY POPS FROM THE WEST HALF OF THE FORECAST AREA FOR
THIS AFTERNOON. HOWEVER...WITH THE SOLAR INSULATION THAT WILL SPREAD
NORTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI AS THE CLOUDS
DISSIPATE I HAVE LEFT HIGH CHANCE (50%) POPS ACROSS THE KANSAS
MISSOURI BORDER. MINOR ADJUSTMENTS ALSO MADE TO TEMPERATURES...
PUSHING THEM DOWN IN THE NORTHWEST CORNER...AND LIFTING THEM IN THE
SOUTHEAST.

CUTTER

335 AM...
MAIN FORECAST FOCUS CONTINUES TO BE ON PRECIPITATION AND CONVECTIVE
CHANCES UNTIL TUESDAY.

A LINE OF CONVECTION DEVELOPED AROUND MIDNIGHT FROM NEAR WICHITA
NORTHEAST TO LINN COUNTY KANSAS. THE ACTIVITY WAS ASSOCIATED WITH AN
INSTABILITY AXIS/MID LEVEL FRONT AND DEVELOPED WITHIN THE EASTWARD
EXTENSION OF THE 850MB THETA-E RIDGE. AM EXPECTING THIS CONVECTION
TO CONTINUE TO PUSH EVER SO SLIGHTLY NORTHEAST INTO THE SOUTHWEST
PORTION OF THE FORECAST AREA THIS MORNING...PRIOR TO THE ARRIVAL OF
THE WESTERN STORM COMPLEX. FURTHER WEST...A MESOSCALE CONVECTIVE
COMPLEX DEVELOPED OVERNIGHT OVER THE PANHANDLES OF TEXAS AND
OKLAHOMA. THIS COMPLEX WILL PUSH NORTHEAST TODAY...AND IS EXPECTED
TO REACH THE WESTERN PORTION OF THE FORECAST AREA BY MID
MORNING. HAVE LOWERED MAXIMUM TEMPERATURES SEVERAL DEGREES FOR
TODAY...MAINLY ACROSS EXTREME EASTERN KANSAS THROUGH WESTERN AND
NORTHWEST MISSOURI WITH THE MORNING/MIDDAY ARRIVAL OF THE STORM
COMPLEX AND ASSOCIATED CLOUD COVER. GUIDANCE NUMBERS HAVE ALSO
EXHIBITED THIS DOWNWARD TREND.

AFTER THE STORM COMPLEX MOVES INTO THE FORECAST AREA...THE FORECAST
MODELS TRY TO REDEVELOP CONVECTION BETWEEN THIS AFTERNOON AND
EVENING...WITH THE MOST FAVORED PLACEMENT BEING ACROSS NORTHERN
MISSOURI. THUS...HAVE CONTINUED SIMILAR PRECIPITATION CHANCES
THROUGH THIS EVENING. CANT RULE OUT ISOLATED SEVERE STORMS
TODAY...BUT THINK THE BETTER CHANCES FOR SEVERE ACTIVITY WILL BE
MONDAY.

THE MAIN SURFACE FRONT THAT HAS HUNG OUT TO OUR WEST DURING THE LAST
WEEK OR SO...WILL FINALLY GET A PUSH INTO THE FORECAST AREA ON
MONDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AND ALONG THE
FRONTAL BOUNDARY OVERNIGHT TONIGHT AS A SHORTWAVE ROUNDS THE BASE OF
THE NEGATIVELY TILTED UPPER TROUGH. A 30 TO 40 KT LOW LEVEL JET IS
ALSO PROGGED TO FOCUS INTO EASTERN KANSAS...WITH PRECIPITABLE WATER
IN EXCESS OF 1.5 INCHES AVAILABLE. CONVECTIVE MODE POINTS TO
POSSIBLE SQUALL LINE DEVELOPMENT. IN ADDITION TO POSSIBLE SEVERE
STORMS...THIS ADDITIONAL ROUND OF POTENTIALLY HEAVY RAINFALL MAY
CAUSE MORE FLOODING PROBLEMS IN THE FORECAST AREA...WITH MANY COUNTY
FLASH FLOOD GUIDANCE VALUES AT OR BELOW ONE INCH FOR THREE HOURS.
THIS SUPPORTS THE ISSUANCE OF THE FLOOD WATCH ALREADY POSTED FOR
NOON TODAY THROUGH NOON ON MONDAY.

THE THREAT FOR SEVERE STORMS LOOKS TO INCREASE AGAIN MONDAY
AFTERNOON AND EVENING WITH INCREASING CAPE AND SHEAR...AND
STEEPENING LAPSE RATES. THE DIFFLUENT ZONE OF THE UPPER JET IS
FORECAST TO BECOME ORIENTED ACROSS THE FORECAST AREA MONDAY
AFTERNOON IN CONJUNCTION WITH THE CLOSED UPPER LOW ENTERING WESTERN
IOWA. THIS COULD BECOME THE SET UP FOR STRONG TO SEVERE CONVECTION
MONDAY AFTERNOON AND EVENING...DEPENDING UPON THE AMOUNT OF
DESTABILIZATION THAT WILL BE POSSIBLE FOLLOWING THE EXPECTED MORNING
CONVECTION.

AS WE HEAD INTO TUESDAY...THE SURFACE LOW WILL LIFT FURTHER
NORTHEAST ALONG WITH THE CLOSED UPPER LOW. THE EXIT OF THESE
FEATURES WILL BRING AN END TO OUR PRECIPITATION CHANCES BY MID WEEK.
NO CHANGES MADE PAST TUESDAY.

STOFLET

952 PM CDT SAT...
EXPECT SHOWERS AND THUNDERSTORMS TO OVERSPREAD THE CWA ON SUNDAY
AFTERNOON INTO MONDAY...AS THE SHORTWAVE TROUGH OVER THE FOUR
CORNERS REGION EJECTS NORTHEAST ACROSS THE CENTRAL/NORTHERN PLAINS.
THE ENTRANCE REGION OF THE UPPER LEVEL JET OVER EASTERN KANSAS WILL
PROVIDE ADDITIONAL SUPPORT FOR ENHANCED LIFT AND ASSOCIATED
PRECIPITATION LATE SUNDAY. WITH SATURATED GROUND CONDITIONS AND
RESULTANT LOW FLASH FLOOD GUIDANCE VALUES...HAVE DECIDED TO ISSUE A
FLOOD WATCH FOR THE ENTIRE FORECAST AREA FROM NOON SUNDAY TO NOON
MONDAY.

SCHMIT

736 PM CDT SAT...
CONVECTION CONTINUES TO DEVELOP ACROSS SOUTH CENTRAL KANSAS AND
NORTHERN OKLAHOMA THIS EVENING IN BAROCLINIC ZONE AHEAD OF THE
SHORTWAVE TROUGH OVER THE FOUR CORNERS REGION. THIS AREA CORRELATES
WELL WITH RUC SURFACE BASED CAPE ANALYSIS OF 2500+ J/KG AND BULLSEYE
OF HIGHEST INSTABILITY. ANTICIPATE THIS ACTIVITY TO INCREASE IN
COVERAGE THIS EVENING AS THE LOW LEVEL JET INTENSIFIES. WILL LIKELY
SEE CONVECTION EVOLVE INTO A COMPLEX TONIGHT AS UPPER LEVEL
DIFFLUENCE AHEAD OF THE ADVANCING SHORTWAVE TROUGH OFFERS ADDITIONAL
SUPPORT. CANNOT RULE OUT AN ISOLATED CELL OR TWO THIS EVENING...BUT
ANTICIPATE THE BULK OF THE ACTIVITY TO REMAIN TO THE WEST OF THE
CWA THIS EVENING (WHICH IS CONFIRMED BY THE 18Z NAM). HAVE LOWERED
POPS TO THE SLIGHT CHANCE CATEGORY UNTIL AFTER MIDNIGHT...WITH
CHANCE POPS SPREADING FROM WEST TO EAST ACROSS THE AREA DURING THE
EARLY MORNING HOURS ON SUNDAY.

SCHMIT

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY.
KS...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY.
Hazardous weather outlook, Jun 12, 4:30 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT SUN JUN 12 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
430 PM CDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF THUNDERSTORMS THAT EXTEND FROM EASTERN KANSAS...
SOUTH INTO NORTH CENTRAL OKLAHOMA WILL BE MOVING NORTHEAST THROUGH
EASTERN KANSAS. AND WESTERN AND CENTRAL MISSOURI THIS EVENING. A
SECOND ROUND OF STORMS WILL BE POSSIBLE OVERNIGHT AS A CLUSTER OF
STORMS IN WESTERN OKLAHOMA MOVES NORTHEAST INTO THE REGION. DAMAGING
WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS FROM THE STORMS.

ALSO...WITH THE WET GROUND...THE ADDITIONAL HEAVY RAIN WILL FURTHER
AGGRAVATE THE FLOODING PROBLEMS FOR THE OUTLOOK AREA. ALREADY SOME
RIVERS HAVE FLOODING OCCURRING AND A FLOOD WATCH REMAINS IN EFFECT
UNTIL MONDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ONGOING CONVECTION MOVING INTO THE AREA LATE TONIGHT WILL CONTINUE TO
MOVE THROUGH MISSOURI DURING THE DAY ON MONDAY...WITH SEVERE
THUNDERSTORMS POSSIBLE. THE MAIN THREAT IN THE MORNING WOULD STILL
BE HAIL AND DAMAGING WINDS. BY AFTERNOON...PORTIONS OF CENTRAL
MISSOURI MAY GET ENOUGH HEATING TO INCREASING THE INSTABILITY. WIND
SHEAR PROFILES WOULD SUGGEST ALONG WITH DAMAGING WINDS AND
HAIL...ISOLATED TORNADOES MAY ALSO OCCUR. ALL THE SEVERE THREAT
SHOULD END FOR THE OUTLOOK AREA BY EARLY EVENING AS THE STORMS MOVE
OFF TO THE SOUTH AND EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND WILL LIKELY BE
NEEDED DURING THE DAY MONDAY.

PC

In the hours before

Local storm report, Jun 12, 5:16 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 PM CDT SUN JUN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 N WEATHERBY LAKE      39.30N 94.70W
06/12/2005  0.88 INCH        PLATTE             MO   TRAINED SPOTTER

0458 PM     HAIL             PARKVILLE               39.20N 94.67W
06/12/2005  0.75 INCH        PLATTE             MO   AMATEUR RADIO

&&

LEINS
Special weather statement, Jun 12, 5:22 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
522 PM CDT SUN JUN 12 2005

MOZ023-024-031-032-122315-
CARROLL-CHARITON-LINN-LIVINGSTON-
522 PM CDT SUN JUN 12 2005

...SIGNIFICANT WEATHER ALERT FOR LINN...NORTHEASTERN CARROLL...
NORTHWESTERN CHARITON AND SOUTHEASTERN LIVINGSTON COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALE...OR 15 MILES SOUTHEAST OF
CHILLICOTHE...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE...
  NEAR SUMNER BY 530 PM CDT.
  NEAR BROOKFIELD BY 600 PM CDT.
  6 MILES WEST OF BUCKLIN BY 615 PM CDT.

PEOPLE IN CARROLL...CHARITON...LINN AND LIVINGSTON COUNTIES...
INCLUDING THE CITIES OF HALE...FOUNTAIN GROVE...SUMNER AND
BROOKFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HUDSON
Special weather statement, Jun 12, 5:41 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT SUN JUN 12 2005

MOZ037-043-122345-
CASS-JACKSON-
541 PM CDT SUN JUN 12 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CASS AND SOUTHEASTERN
JACKSON COUNTIES...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PECULIAR...OR 11 MILES NORTHWEST OF
HARRISONVILLE...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND
SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THIS STORM WILL BE...
  NEAR PLEASANT HILL BY 600 PM CDT.
  NEAR LONE JACK BY 610 PM CDT.

HUDSON
Local storm report, Jun 12, 5:50 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 PM CDT SUN JUN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     LEES SUMMIT             38.92N 94.38W
06/12/2005  60 MPH           JACKSON            MO   ASOS

&&

LEINS
Special weather statement, Jun 12, 6:30 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT SUN JUN 12 2005

MOZ038-043-044-053-054-130030-
BATES-CASS-HENRY-JOHNSON-LAFAYETTE-
630 PM CDT SUN JUN 12 2005

...SIGNIFICANT WEATHER ALERT FOR HENRY...JOHNSON...LAFAYETTE...
NORTHEASTERN BATES AND SOUTHEASTERN CASS COUNTIES...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPOLEON TO
PITTSVILLE TO LA TOUR...OR ALONG A LINE EXTENDING FROM 26 MILES EAST
OF KANSAS CITY TO 14 MILES NORTHWEST OF WARRENSBURG TO 13 MILES EAST
OF HARRISONVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS TO AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

HUDSON
Special weather statement, Jun 12, 6:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT SUN JUN 12 2005

KSZ025-102-MOZ002-011-012-020-130057-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
658 PM CDT SUN JUN 12 2005

SEVERE THUNDERSTORM WATCH NUMBER 467 HAS BEEN CANCELLED
FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

ANDREW...BUCHANAN...HOLT AND NODAWAY.

IN KANSAS:

ATCHISON AND DONIPHAN.

SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE
ATCHISON...MARYVILLE AND ST JOSEPH.

KSZ057-060-103>105-MOZ003>007-013>016-021>024-028>032-037>039-
043>045-053-054-130400-
BATES MO-CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-
CLINTON MO-DAVIESS MO-DE KALB MO-GENTRY MO-GRUNDY MO-HARRISON MO-
HENRY MO-JACKSON MO-JOHNSON MO-JOHNSON KS-LAFAYETTE MO-
LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO-MERCER MO-MIAMI KS-
PETTIS MO-PLATTE MO-PUTNAM MO-RAY MO-SALINE MO-SULLIVAN MO-WORTH MO-
WYANDOTTE KS-
658 PM CDT SUN JUN 12 2005

SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS IN EFFECT
UNTIL 1100 PM CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

BATES...CALDWELL...CARROLL...CASS...CHARITON...CLAY...CLINTON...
DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...HENRY...JACKSON...
JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MERCER...PETTIS...PLATTE...
PUTNAM...RAY...SALINE...SULLIVAN AND WORTH.

IN KANSAS:

JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BETHANY...
BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KANSAS CITY...
MARSHALL...OLATHE...PAOLA...SEDALIA...TRENTON AND WARRENSBURG.

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:57 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Saline6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.